Write a review

Juvederm and Belotero for Mid Face Rejuvenation - Vienna, VA

I spend so much time researching things on...

i spend so much time researching things on Realself I figured I'd return the favor and do a review lol. I had one cc of Belotero injected into my tear troughs and 1cc of Juvederm into my cheeks. I had some bleeding which has caused major (in my opinion) bruising. I was initially scared that it was the tyndall effect but I had a follow up with my Dr. today and he has assured me it is not. I took a Medrol Dose pack for one week after because I had severe swelling when Injected Belotero. Swelling was minimal this time :) .

I am having some tingling sensations in my face and some redness ... my Dr. says the nerve is probably bruised or irritated and I may have slight allergic reaction (He has given me an RX for an antibiotic).

antibotic seems to be helping

Day 3 on duricef and the tingling and redness is much better. Dr said it was either a mild infection or reaction to the filler. My bruising is MUCH better ... and just yesterday 2 gentleman told me that I appeared to be in my early 20s lls (now I always take anything men say with a grain on salt ... but it did make giggle)... so far so good!
Dr. Barry Cohen

Dr. Cohen was very informative and his relaxed chair side manner was a big plus. The injection appointment was bit quick but I'm sure he is a busy man. Overall I have had a pleasant experience with Dr. Cohen and his staff.

5 out of 5 stars Overall rating
5 out of 5 stars Doctor's bedside manner
5 out of 5 stars Answered my questions
5 out of 5 stars After care follow-up
4 out of 5 stars Time spent with me
5 out of 5 stars Phone or email responsiveness
5 out of 5 stars Staff professionalism & courtesy
5 out of 5 stars Payment process
5 out of 5 stars Wait times
Was this review helpful? 4 others found this helpful

Comments (5)

I disagree with the comment that antibiotics are not indicated for injection and may be overprescribed. If this person were really informed he/she would know that biofilm can occur after some injections and MAY be prevented by antibiotics.
  • Reply
I'm sorry, (and correct me if I am wrong) but isn't "biofilm" a type of INFECTION? According to this site, and a few others, that's exactly what it is.
  • Reply
Perhaps you need to re-read my original comment or http://www.realself.com/search/results?gsc.q=biofilm in case there was some confusion.
  • Reply
Just a medical opinian for you to consider. Antibiotics are absolutely never prescribed for any type of allergic reactions. They are only supposed to be prescribed to kill bacteria that causes INFECTIONS. So, if the redness and swelling went down it was because of the time that had lapsed after the procedure, you did have an infection (& the antibiotics helped), or it was a combinatin of both. Only the prescribing doctor really knows. He either knew it was an infection, or he (like billions of doctors every where) unnecessarily prescribed them in order to easy your worry.
  • Reply
I am happy to hear you are doing so much research on RealSelf.    Thank you for sharing your review on the injections.

I would bet that they antibiotic will help. 
  • Reply